A construction of a complete bounded null curve in <b>C</b><sup>3</sup>

Access this Article

Author(s)

Abstract

We construct a complete bounded immersed null holomorphic curve in <b>C</b><sup>3</sup>, which is a recovery of the previous paper of the last three authors on this subject.

Journal

  • Kodai Mathematical Journal

    Kodai Mathematical Journal 37(1), 59-96, 2014

    Department of Mathematics, Tokyo Institute of Technology

Codes

  • NII Article ID (NAID)
    130004496212
  • Text Lang
    ENG
  • ISSN
    0386-5991
  • Data Source
    J-STAGE 
Page Top